Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Feeling dizzy and sick. Having chiropractic reamen on neck and upper back due to osteo athritis. Suggest

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
For the last 2 months I have been dizzy and feeling sick. Before then I've been having chiropractic reamen on my neck and upper back due to osteo athritis and slipped disc. My doctor has given me stemitil and my chiropractor has given me 4 sessions for BPPV. I'm still just as bad. Can you suggest anything. Thanks XXXXXX
I forgot to mention I also use Nasonex spray at night due to post nasal drip
Posted Sun, 9 Jun 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 1 hour later
Thank you for posting your query.
In addition to the treatments you are having at present, the following medicines are also useful- betahistine (to control the dizziness) and piracetam (for long term improvement and preventing the recurrence of symptoms).
You may ask your physiotherapist to teach you vestibular adaptation/rehabilitation exercises.
I hope it helps.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email: YYYY@YYYY
My blog:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor